All
$15 off your $100 purchase, plus free shipping!
Advil Migraine

Advil Migraine -- 40 Liquid Capsules

  • FSA-Rx eligible
★★★★★★★★★★
In stock
  • Quantity: 


Enjoy our low price guarantee and never run out with Set & Save.

Added to My List as a guest*.

*Your guest list will be temporarily saved until you end this browser session.

1 item added to your list

Advil Migraine -- 40 Liquid Capsules

Oops! Something went wrong and we were unable to process your request. Please try again.


Ingredients: Active Ingredients Per Capsule: Solubilized Ibuprofen Equal to 200 mg Ibuprofen (Present as the Free Acid and Potassium Salt)

Inactive Ingredients D&C Yellow No. 10; FD&C Green No. 3; FD&C Red No. 40; Gelatin; Light Mineral Oil; Pharmaceutical Ink; Polyethylene Glycol; Potassium Hydroxide; Purified Water; Sorbitan; Sorbitol ..

Warnings

Allergy alert: ibuprofen may cause a severe allergic reaction which may include: hives, facial swelling, asthma (wheezing), shock.

Alcohol warning: if you consume 3 or more alcoholic drinks every day, ask your doctor whether you should take ibuprofen or other pain relievers/fever reducers. Ibuprofen may cause stomach bleeding.

Do not use if you have ever had an allergic reaction to any other pain reliever/fever reducer.

Ask a doctor if you have: never had migraines diagnosed by a health professional; a headache that is different from your usual migraines; the worst headache of your life; fever and stiff neck; daily headaches; headaches beginning after a head injury, or caused by exertion; coughing or bending; experience your first headache after the age of 50; a migraine so severe as to require bed rest; have problems or side effects with any pain reliever/fever reducer.

Ask a doctor or pharmacist before use if you are: under a doctor's care for a continuing medical condition; taking other drugs on a regular basis; taking another product containing ibuprofen, or any other pain reliever/fever reducer.

Stop use and ask a doctor if an allergic reaction occurs. Seek medical help right away. Migraine headache pain is not relieved or gets worse after the first dose; stomach pain occurs with the use of this product; new or unexpected symptoms occur. If you are pregnant or breast-feeding, ask a health professional before use. It is especially important not to use ibuprofen during the last 3 months of pregnancy unless definitely directed to do so by a doctor because it may cause problems in the unborn child or complications during delivery.

Keep out of reach of children. In case of overdose, get medical help or contact a Poison Control Center right away.

Advil Migraine Description

  • Solubilized Ibuprofen Capsules, 200 mg
  • Pain Reliever (NSAID)

Treats Migraines


Directions

Adults: take 2 capsules with a glass of water. If symptoms persist or worsen, ask your doctor. Do not take more than 2 capsules in 24 hours, unless directed by a doctor. Under 18 years of age: ask a doctor.
Disclaimer
These statements have not been evaluated by the FDA. These products are not intended to diagnose, treat, cure, or prevent any disease.
Advil Migraine -- 40 Liquid Capsules 5 5 1 2
very happy with this product will buy this product regularly for sure. it is a must have in your medicine cabinet. good value for money , cheaper the our local pharmacy in Tel Aviv Israel. July 25, 2013
1-2 of 2
Know someone who would love this product? Don’t keep it a secret – share it now!
Note: Your friend's email address is used for this one-time notification only. We will not collect or store or share it with any other parties.
Friend's Name:
Your Name:
Friend's Email:
Your Email:
Message to your friend: (optional, max 500 characters)
CAPTCHA
Change the CAPTCHA codeSpeak the CAPTCHA code
 
Enter the code exactly as shown: 
Frequently Bought Together:
Advil Migraine
+
Advil Liqui-Gels® Pain Reliever and Fever Reducer

Retail price together: $32.98

Vitacost price: $28.68

Too low to show: See price in cart

You Save: 13%

People Who Viewed This Item Also Viewed
FLDC2